# SDR CHQA20140903247

- Difficulty date: September 3, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 26,222 hours, 23,478 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,319 hours, 21,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT OVERWING EXTERIOR EMER LIGHT WAS FOUND TO BE INOPERATIVE.  RE-LAMPED THE LT OVERWING EMER LIGHT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
